# SDR ASOA2014071410876

- Difficulty date: June 23, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,702 hours, 10,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SUPPORT CORRODED FROM BS 280-349.   REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-21-00-001-001-A01 & 53-00-00-101-001.  REMOVED  FLOOR SUPPORT  IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  INSTALLED NEW FLOOR SUPPORT IAW DWG SH670-3212 & SRM 51-42-06-001-001-A01 & 51-40-11-001-001.
